# SDR 000443206

- Difficulty date: January 6, 2000
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- Aircraft time: 33,413 hours, 14,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "M" check found corrosion on stringer 41RH. Repaired per EA32-173634.
